# SDR 98ZZZX2097

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: H.e.R.O.S., LLC, repair station HEFR202K
- Aircraft: N105HH
- Make and model: Bolkms BO105S
- Aircraft serial: S339
- Engine: Allsn 250C20F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 47086
- Condition: Contaminated
- Location: Fuel Nozzle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER WAS CONTAMINATED WITH METAL AND OTHER DEBRIS.  FILTER WAS NOT CRUSHED, ABOUT 20 PERCENT CONTAMINATION.
